Utilize este identificador para referenciar este registo: http://hdl.handle.net/10451/6330
Título: Worldwide frequency of G2019S LRRK2 mutation in Parkinson's disease : a systematic review
Autor: Guedes, L. Correia
Ferreira, J. J.
Rosa, M. M.
Coelho, M.
Bonifati, V.
Sampaio, C.
Palavras-chave: Frequency
G2019S
LRRK2
Parkinson's disease
Data: 2010
Editora: Elsevier
Citação: Parkinsonism and Related Disorders 16 (2010) 237-242
Resumo: Background: The LRRK2 G2019S mutation is the most frequent known cause of familial and sporadic Parkinson's disease. Knowledge of its worldwide frequency distribution is essential for clinical and molecular research as well as genetic counseling. Objectives: To conduct a systematic review of the reported frequency of G2019S in different populations and to assess critically the quality of the clinical studies. Methods: We conducted a systematic review of all published papers on G2019S frequency in homogeneous ethnic groups or sub-groups of patients. Selected papers were analyzed for methodological quality. Results: 68 studies from 32 countries were included in the analysis. A heterogeneous distribution was observed with high frequencies in North African Arab countries, the Middle East, southern Europe, North American Ashkenazi Jewish populations and in South American countries with known European ethnic influence. Frequencies ranged from the no cases to 35.7% in sporadic and 42% in familial North-African Arab patients. Only one paper from one sub-Saharan countrywas found.Methodological pitfalls were identified. Conclusions: Estimated frequencies were found to be variable, which may reflect ethnic differences and methodological discrepancies. We make recommendations on the methods of selection of participants and on the definition of familial Parkinson's disease to improve the quality of frequency studies on LRRK2 mutations.
Descrição: © 2009 Elsevier Ltd. All rights reserved
Peer review: yes
URI: http://hdl.handle.net/10451/6330
http://www.sciencedirect.com/science/article/pii/S1353802009002764
doi:10.1016/j.parkreldis.2009.11.004
ISSN: 1353-8020
Aparece nas colecções:IMM - Artigos em Revistas Internacionais

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Artigo.pdf407,99 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.